# SDR USAA2012121000026

- Difficulty date: November 30, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 94,533 hours, 33,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CORROSION ON SILL PLATE WEB AT BS1346, S17L, WL 208.10.  REPLACED SILL PLATE WEB AT BS 1346, S17L, WL 208.10 IAW BOEING DRAWING 146N8326.
